# SDR AALA202302208234

- Difficulty date: February 6, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK R2 WINDOW HAS DELAMINATION. REPLACED WINDOW PER JOB CARD 72L21056003.
